# SDR P2EA00081

- Difficulty date: March 27, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND TIE CLIP ANGLE AT BS 360, STRINGER 14-15L WITH CRACK, .5 INCHES LONG.  FABRICATED AND REPLACED TIE CLIP ANGLE AT BS 360, STRINGER 14-15L PER SRM 51-10-1, 51-30-2 WORK ACCOMPLISHED ON NON-ROUTINE NR 0344.  (M)
